Publications and Preprints: (The papers on arXiv may not be of their final versions)
  1. Wenhui Shi, Lan Tang, Chunjing Xie, Variational structure and two dimensional jet flows for compressible Euler system with non-zero vorticity, preprint, 2020. 

  2.  Zhengguang Guo, Yun Wang, Chunjing Xie, Global strong solutions to the inhomogeneous incompressible Navier-Stokes system in the exterior of a cylinder, preprint, 2020, arXiv: 2004:00236 

  3.  Lei Ma, Tian-Yi Wang, Chunjing Xie, Low Mach Number Limit and Far Field Convergence Rates of Potential Flows in Multi-Dimensional Nozzles With an Obstacle Inside, preprint, 2020, arXiv:2003.11724

  4.  Lei Ma and Chunjing Xie, Existence and Optimal Convergence Rates of Multi-dimensional Subsonic Potential Flows Through an Infinitely Long Nozzle with an Obstacle Inside, preprint, 2020, arXiv:2003.11721

  5.  Yun Wang and  Chunjing Xie, Existence and asymptotic behavior of large axisymmetric solutions for steady Navier-Stokes system in a pipe, preprint, 2020, arXiv:2001.04151

  6.  Yun Wang and Chunjing Xie, Uniform Structural stability of Hagen-Poiseuille flows in a pipe, preprint, 2019,  arXiv:1911.00749

  7.  Shangkun Weng, Chunjing Xie, Zhouping Xin; Structural stability of the transonic shock problem in a divergent three dimensional axisymmetric perturbed nozzle, preprint 2019, arXiv:1908.01694

  8.  Myoungjean BAE, Ben DUAN, Jingjing XIAO, Chunjing XIE;  Strucutural stability of supersonic solutions to the Euler-Poisson system, preprint, 2016, arXiv:1602.0189

  9.  Bin CHENG, Peng QU, Chunjing XIE;  Singularity formation and global existence of classical solutions for one dimensional rotating shallow water system, SIAM Journal on Mathematical Analysis, 50 (2018), 2486-2508.  

  10. Chao CHEN, Lili DU, Chunjing XIE, and Zhouping XIN; Two Dimensional Subsonic Euler Flow Past a Wall or a Symmetric Body, Arch. Ration. Mech. Anal., 221 (2016),  559--602.

  11. Tianwen LUO, Chunjing XIE, and Zhouping XIN;  Non-uniqueness of admissible weak solutions to compressible Euler systems with source terms, Advances in Mathematics,  291 (2016), 542--583.
  12. Myoungjean BAE, Ben DUAN, and Chunjing XIE;   Subsonic flows for multi-dimensional Euler-Poisson system,  Arch. Ration. Mech. Anal.,  220 (2016), 155--191.
  13. Myoungjean BAE, Ben DUAN, and Chunjing XIE;    Two dimensional subsonic flows with self-gravitation in bounded domain, Math. Models Methods Appl. Sci., 25 (2015), 2721--2747.

  14.  Myoungjean BAE, Ben DUAN, and Chunjing XIE;   Subsonic flows for steady Euler-Poisson system in two dimensional nozzles, SIAM J. Math. Anal., 48 (2014),  3455--3480.

  15.  Lili DU, Chunjing XIE, and Zhouping XIN; Subsonic ideal flows through an infinitely long nozzle with large vorticity, Communications in Mathematical Physics. 328 (2014), 327--354.
  16.  Chao CHEN and Chunjing XIE;   Three dimensional subsonic flows in bounded nozzles, Journal of Differential Equations, 256 (2014), 3684--3708.
  17.  Lili DU and Chunjing XIE;  On subsonic Euler flows with stagnation points in two dimensional nozzles, Indiana University Mathematical Journal, 63 (2014), 1499--1523.

  18.  Chunjing XIE and  Xiaoming ZHENG;   A viscoelastic model of blood capillary extension and regression: derivation, analysis, and simulation, Journal of Mathematical Biology, 68 (2014), 57--80.

  19.  Jeffrey RAUCH, Chunjing XIE and Zhouping XIN;  Global stability of transonic shocks in quasi-one-dimensional nozzles,  Jounral de Mathematiques Pures et Apliques, 99  (2013),  395--408.

  20.  Joel SMOLLER  and Chunjing XIE;  Asymptotic behavior of massless Dirac waves in Schwarzschild geometry, Annales Henri Poincare A, 13 (2012), 843--989.

  21.  Chao CHEN and Chunjing XIE;   Existence of Steady Subsonic Euler Flows through Infinitely Long Periodic Nozzles,  Journal of Differential Equations, 252(2012), 4315--4331.

  22. Tao LUO, Jeffrey Rauch, Chunjing XIE, and Zhouping XIN, Stability of Transonic Shock Solutions for One-Dimensional Euler-Poisson Equations,  Arch. Ration. Mech. Anal.  202  (2011), 787--827.

  23. Chunjing XIE and Bin CHENG, On the classical solutions of two dimensional Rotating Shallow Water system, Journal of Differential Equations,  250  (2011),  690--709.

  24. Chunjing XIE, Zhouping XIN; Existence of Global Steady Subsonic Euler Flows through Infinitely Long Nozzles, SIAM J. Math. Anal., 42 (2010), 751--784.

  25. Chunjing XIE, Zhouping XIN; Global Subsonic and Subsonic-Sonic Flows through Infinitely Long Axially Symmetric Nozzles, Journal of Differential Equations,  248 (2010), 2657--2683.

  26. Chunjing XIE, Zhouping XIN; Global Subsonic and Subsonic-Sonic Flows through Infinitely Long Nozzles.  Indiana University Mathematical Journal,  56 (2007),  2991--3023.